MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1292/jvms.17-0196

Медицинская библиотека · The Journal of veterinary medical science · 2017

Rapid exacerbation of renal function after administration of hydroxyethyl starch in a dog.

Bae Junwoo, Soliman Mahmoud, Kim Hyunwoo, Kang Seongwoo, Kim Woosun, Ahn Soomin, Cho Kyoungoh, Choi Jihye, Kim Suhee, Park Jinho, Kim Sangki, DO Yoonjung, Yoo Jaegyu, Yu Dohyeon

Клинический случайСтатьяПеревод в очереди

Аннотация

Hydroxyethyl starches (HES) are commonly used synthetic colloidal solution in veterinary medicine. Despite of possible adverse effect to kidney injury in human, there is no report about nephrotoxic effects of HES in dogs. HES was administered to a Golden retriever (4-year-old, intact male) with ascites in order to increase plasma osmolality. Initially, the dog was mild azotemic, however, kidney function was rapidly deteriorated after several days of HES administration. Finally, histopathological examination revealed remarkable osmotic nephrosis. In the case reported herein, acute kidney injury was remarkably developed after HES administration. Clinical and histopathologic findings of acute kidney injury support nephrotoxic effects of HES to a dog.

Для цитирования: Bae Junwoo, Soliman Mahmoud, Kim Hyunwoo, Kang Seongwoo, Kim Woosun, Ahn Soomin, Cho Kyoungoh, Choi Jihye, Kim Suhee, Park Jinho, Kim Sangki, DO Yoonjung, Yoo Jaegyu, Yu Dohyeon. Rapid exacerbation of renal function after administration of hydroxyethyl starch in a dog.. The Journal of veterinary medical science. 2017. DOI: 10.1292/jvms.17-0196.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.